Volume 1, Issue 1 (6-2020)                   MACO 2020, 1(1): 41-48 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abbasi N, Moiseev E I.

On the Basis Property of an Trigonometric Functions System of The Frankl Problem With a Non-Local Parity Condition of the First Kind in the Sobolev Space `overline(W)_p^(2l) (0,pi)`

. MACO. 2020; 1 (1) :41-48
URL: http://maco.lu.ac.ir/article-1-43-en.html
Abstract:   (1130 Views)
In the present paper, we write out the eigenvalues and the corresponding eigenfunctions of the modified Frankl problem with a nonlocal parity condition of the first kind. We analyze the  completeness,  the basis  property,  and the minimality of the eigenfunctions  in the space `overline(W)_p^(2l) (0,pi)`,  where  `overline(W)_p^(2l) (0,pi)` be the set of functions `f in  W_p^(2l) (0,pi)`, satisfying of the following conditions: `f^{(2k-1)}(0)=0, k=1,2,...,l`.
Full-Text [PDF 119 kb]   (418 Downloads)    
Type of Study: Research Article |
Published: 2020/06/16

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.